# SDR C2XA02TY059

- Difficulty date: March 24, 2002
- Submitted: March 25, 2002
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 4,993 hours, 3,399 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bellcrank
- Part number: 14522150401
- Part serial: NA
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  WHILE PERFORMING WITH EA-2730-01044 THE LEFT AND RIGHT ELEVATOR QUADRANT BELLCRANKS WERE FOUND CRACKED. MAINTENANCE R/R BOTH LEFT AND RIGHT BELLCRANKS. OPS CHECKS WERE GOOD AND WILL BE REL. UPON COMPLETION OF ALL MAINTENANCE.
